# SDR UIEA0011

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 LEFT/RIGHT MAIN ENTRY DOOR FRAME CRACKED AT BS 1265.  LEFT CRACKED 1.6875 INCH ON EACH SIDE OF RIVET.  PER BOEING SB 747-53A2416 TRIMMED OUT CRACKED AREA AND FILLER REPAIRED FRAME.  REFERENCE KLM DRAWING KLM-AMS-99-0913RE FOR REPAIRS UP TO 3 INCHES.  (M)
